Workshop on Introducing Practical Tools in MDSE

Time: Wednesday, 8 February, 2-5 PM
Location: Computer Lab (Class 18)

Workshop Schedule:

Program Goal Presenter Predicted Time Hours
1 Plugin Development Plugin creation in eclipse and lanching Mohammadreza Sharbaf 15 min 2-2:15 PM
2 Xtend Language Introducing Xtend Language Fazilat Hojaji 60 min 2:15-3:15 PM
3 Eclipse EMF Programming
4 Executing Model Introducing Executing Model
5 Epsilon Haetae Understanding and working with Epsilon Haetae: A tool for static analysis of Epsilon languages and C2M transformations Banafseh Azizi 30 min 3:15-3:45 PM
6 MoDEBiTE Introducing MoDEBiTE Tool: working with it for generating bidirectional transformation code in EVL language Leila Samimi 75 min 3:45-5 PM
, , , , , , , , , , , , , , , ,

Post navigation

Leave a Reply

Your email address will not be published. Required fields are marked *

SmileBig SmileGrinLaughFrownBig FrownCryNeutralWinkKissRazzChicCoolAngryReally AngryConfusedQuestionThinkingPainShockYesNoHeartRoseStarPresent